Benadryl and Spikes

Discussion in 'Support' started by Zeneth, Nov 10, 2016.

    1. Zeneth
      Doubtful

      Zeneth Member

      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Very Unknown At This Point.... most likely loud sound?
      I took some Benadryl today and later on got small vertigo for a few minutes, then drank water and it went away..

      I can hear a rushing water sound in my ears and they are popping more than usual!

      I recently got some EXTREMELY loud spikes that actually hurt, but lasted like half a second..

      This is scaring me
       

Share This Page

Loading...
Similar Threads
  1. Karam
    Replies:
    2
    Views:
    228
  2. Reem
    Replies:
    5
    Views:
    364
  3. bhira
    Replies:
    1
    Views:
    328
  4. Rochelle
    Replies:
    21
    Views:
    5,746
  5. jmccombs82
    Replies:
    11
    Views:
    7,279
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.